# SDR SWAA2024111451919

- Difficulty date: October 23, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,582 hours, 13,221 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT BS 947.5; LBL50; WL208. (MARKED)<[01] 'REPAIRED PER 737-800 SRM 53-70-51 REPAIR 5 WITH DEVIATIONS DOCUMENTED IN EA 24-153-02977. THIS REPAIR IS A CATEGORY A REPAIR PER 737-800 SRM 53-70-51 PARAGRAPH 2/REPAIR 5.';[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
